ru en
Черкашин Данила Дмитриевич
Черкашин Данила Дмитриевич
Аспирант

matelk@mail.ru


Публикации

9 Danila Cherkashin, A note on panchromatic colorings, Discrete Mathematics, 341:3 (2018), 652-657; preprint.
8 Danila Cherkashin, Coloring cross-intersecting families, The Electronic Journal of Combinatorics 25:1 (2018), P1.47; preprint.
7 Danila Cherkashin, Anatoly Kulikov, Andrey Raigorodskii, On the chromatic numbers of small-dimensional Euclidean spaces, Discrete Applied Mathematics 243 (2018), 125-131; preprint.
6 Danila Cherkashin, Fedor Petrov, On small n-uniform hypergraphs with positive discrepancy; preprint (2017).
5 Danila Cherkashin, Yana Teplitskaya, On the horseshoe conjecture for maximal distance minimizers, to appear in ESAIM: Control, Optimisation and Calculus of Variations; preprint.
4 Канель-Белов А.Я., Воронов В.А., Черкашин Д.Д., О хроматическом числе плоскости, Алгебра и Анализ, 29:5 (2017), 68-89; препринт.
3 Danila Cherkashin, Sergey Kryzhevich, Weak forms of shadowing in topological dynamics, Topological Methods in Nonlinear Analysis, 50:1 (2017), 125-150.
2 Черкашин Д.Д., Райгородский А.М., О хроматических числах пространств малой размерности, Доклады Академии Наук, 472:1 (2017), 11-12. English translation: Cherkashin D.D., Raigorodskii A.M., On the chromatic numbers of low-dimensional spaces, Doklady Mathematics, 95:1 (2017), 5-6.
1 Danila Cherkashin, Jakub Kozik, A note on random greedy coloring of uniform hypergraphs, Random Structures and Algorithms, 47:3 (2015), 407-413; preprint.